# SDR DALA1101570659

- Difficulty date: November 22, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32712
- Part serial: R
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EA 06-070332-03, AD REV J, OPN 0136 FOUND NR 1 PYLON AFT BULKHEAD PN 311N3271-2 CHAFED ON INBD BOTTOM CORNER.  C/W ERA 487271-14, REV ORIG ON N/R CARD 177350.
